# SDR AALA201804029006

- Difficulty date: March 29, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,948 hours, 10,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS CHECK OF THE EMERGENCY LIGHTS FAILED TO TEST.  REMOVED AND REPLACED THE BATTERY PACKS IAW AMM 33-51-38-400,33-51-38-0401.  AIRCRAFT WAS GROUNDED.
